Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What can cause intermittent sharp pain in chest?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6301 Questions
I man having off and on sharp pains in my chest
Posted Wed, 15 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Indu Kumar 4 hours later
Brief Answer: You need proper clinical exam and investigations. Detailed Answer: Hello XXXX Thanks for writing to XXXXXXX Chest pain may be due to cardiac,pulmonary or Gastrointestinal causes. You need proper clinical examination and investigations. It is important to know proper site,radiation,duration of pain etc.History of fever,cough,acidity is also important. You are 57 years old so chest pain should be investigated seriously. You need investigations like routine hemogram,RBS,LFT,RFT,Lipid profile ,Cheat X-ray (PA view),Ultrasound of abdomen,Upper GI endoscopy,ECG in all leads,ECHO.Further investigations can be done if needed. Proper treatment depend upon clinical findings and investigation reports. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor